Discussions that mention diovan

High & Low Blood Pressure board


Arlmon,

[QUOTE]Flowergirl - I see that you are a "Canuck" - so am I. Did you decrease your meds without your doctor knowing about it? I would love to do that, but I'm too scared.

With me it was the opposite - I had to stop taking mine because I was too scared to take them. For several weeks, my blood pressure was exceptionally low - too low for comfort. This was my main reason for reducing the dosage of a couple of the meds. As it turned out, even the reduced dosages resulted in too great a reduction in blood pressure. When I asked the doctor I saw recently (whose name I don't know) whether or not to take my meds, given my blood pressure readings, she did not answer my question. So now I take the meds as I see fit, according to my blood pressure readings. Receiving no help with this was kind of dissapointing. I am supposed to be seeing a doctor (my new physician) at the end of the month.

[QUOTE]Monday, I'll talk about my meds with my doctor, and see what he says. It was my cardiologist that perscribed Norvasc, in addition to atenolol and Micardis Plus. As I previously mentioned, I don't like the fact that calcium channel blockers (norvasc) and atenolol don't seem to "go together". I think I'll call my pharmacy and ask them if it's "safe" to take norvasc and atenolol. They're pretty alert to the meds I take and should know which ones interact with the others

You can ask - you'll probably hear that "some patients seem to tolerate this combination quite well". I know that a couple of my doctors don't think it's a great combination at all, without coming out and actually saying it (e'.g. expressed surprise upon learning I take both). Please make sure to post what your doctor says. :) I read that Diovan has a great future - not just in blood pressure lowering. Time will tell. How effective has Micardis Plus been for you? I would imagine it has the same desirable properties as its sister drug, Diovan.

flowergirl